# SDR ABXA080146

- Difficulty date: April 15, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N958AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47760
- Aircraft time: 41,258 hours, 46,466 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 591412157
- Condition: Cracked
- Location: Main Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR SWITCH STRIKER BRACKET LOWER ATTACH HOLE HAD A 3/8 INCH CRACK COMING FROM HOLE (MED PAN).  REPAIRED AREA IAW DC9 SRM 52-03.
